MAUDE Adverse Event Report: ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 36MM COLLAR, 17MM X 120MM

ONKOS SURGICAL INC ELEOS LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 36MM COLLAR, 17MM X 120MM
Catalog Number CS-17120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged loosening was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported that a 78-year-old male patient with an eleos distal femur replacement underwent a revision due to loosening of the femoral stem.This report captures the eleos cemented stem.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 36MM COLLAR, 17MM X 120MM
Manufacturer (Section D)
ONKOS SURGICAL INC
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauer
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key22496866
Report Number3013450937-2025-00155
Device Sequence Number8459059
Product Code KRO
UDI-Device IdentifierB278CS1712003M0
UDI-PublicB278CS1712003M0
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/03/2024
Device Catalogue NumberCS-17120-03M
Device Lot Number83778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale